Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44245
Title: Existence and uniqueness of solutions for a class of fractional differential coupled system with integral boundary conditions
Authors: Harjani, Jackie 
Rocha, Juan 
Sadarangani, Kishin 
UNESCO Clasification: 120215 Ecuaciones integrales
Keywords: Fixed point
Fractional boundary value problem
Fractional differential coupled system
Teoría del punto fijo
Issue Date: 2015
Journal: Applied Mathematics and Information Sciences 
Abstract: In this paper, we prove the existence and uniqueness of solutions for a coupled system of fractional differential equations with integral boundary conditions. Our analysis relies on a generalized coupled fixed point theorem in the space of the continuous functions defined on [0,1]. An example is also presented to illustrate the obtained results.
URI: http://hdl.handle.net/10553/44245
ISSN: 1935-0090
DOI: 10.12785/amis/092L14
Source: Applied Mathematics and Information Sciences[ISSN 1935-0090],v. 9, p. 401-405
Appears in Collections:Artículos

Show full item record

SCOPUSTM   
Citations

1
checked on Nov 30, 2019

Page view(s)

5
checked on Nov 30, 2019

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.